# SDR VGQY2010061700035

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT STA 2716.60 ABOUT 2FT ABOVE LT APU DOOR HINGE, LT FRAME FOUND CRACKED.  LT DOOR HINGE FRAME REMOVED PER SRM 51-40-02 REV 116.  FRAME CRACKED MATERIAL TRIMMED OFF, REPAIR FRAME FILLER, DOUBLER FABRICATED AND INSTALLED PER SRM 51-40-03 REV 116 AND SRM 51-40-02 REV 116.
